# SDR ERAA080468

- Difficulty date: July 15, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 12,696 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1783
- Condition: Contaminated
- Location: Wx Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DROPS OFF LINE, SLOW TO COME ON.  WATER DAMAGE, BAD LOW VOLTAGE, VIDEO SWEEP; DATA PROCESSING ON CONTROL LOGIC CARTS. ACTION TAKEN:  REMOVED CORROSION, REPLACED BAD COMPONENTS ON ALL BAD CARDS, ALIGNED AND TESTED.
